# SDR SWAA100246

- Difficulty date: January 13, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 44,877 hours, 36,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - AFTER TAKEOFF LEFT MAIN GEAR RED UNSAFE LIGHT REMAINED ON FOR 10 MINUTES THEN WENT OUT.  NO YAW, GEAR WAS UP.  REMOVED AND REPLACED M988 LT MLG UPLOCK SENSOR PER MM.
